# SDR ASAA2016052716880

- Difficulty date: May 27, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,475 hours, 9,657 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

WHEN STARTING NR 1 ENGINE UPON RAISING START LEVER TO IDLE, THE ENGINE VALVE CLOSED, LIGHT REMAINED ILLUMINATED BRIGHT.  ACFT GROUNDED. RESET HPSOV IND C/B NR 1 ENGINE. CHECKED, ENGINE VALVE CLOSED,  LIGHT OPERATION IAW FIM 73-06, TASK 805.  OPERATION NORMAL.
